# SDR 97ZZZX1753

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC60411K
- Condition: Delaminated
- Location: Lt Ws Xors 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON HAS DELAMINATION.  REMOVED AND REPLACED DAMAGED SKIN IAW UNITED AIRLINES GN/MM 1-0-8-2.  ACFT TT:  69,132.00 HOURS.  ACFT TOTAL CYCLES:  27,585.  ACFT TSO:  13,720.39 HOURS.  ACFT CYCLES SINCE OVERHAUL:  5,698.
